# SDR HNAA2015021300045

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 56,285 hours, 62,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON F/A PANEL IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
